RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC2068,
    author = {A. Berkovich and P. Paule},
    title = {{Lattice Paths, $q$-Multinomials and Two Variants of the Andrews-Gordon Identities}},
    language = {english},
    journal = {Ramanujan J.},
    volume = {5},
    pages = {409--424},
    isbn_issn = {ISSN 1382-4090},
    year = {2001},
    refereed = {yes},
    length = {16}
    }